# SDR 2008UALA03604

- Difficulty date: June 27, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 49,448 hours, 9,272 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE "L" GEN FAILS TO TAKE BUS AFTER ENG START.  SUSPECT FAULTY IDG.  REPLACED NR 1 ENGINE IDG PER MM 24-11-01. ACCOMPLISHED LEAK CHECK AND OPERATIONAL CHECK OF ENGINE IDG, NO DEFECTS OBSERVED.  AC OK FOR SERVICE.
